# SDR C2XA04SH143

- Difficulty date: March 4, 2004
- Submitted: March 6, 2004
- Operation: Air carrier
- Aircraft: N26549
- Make and model: Emb EMB-145LR
- Aircraft serial: 145571
- Aircraft time: 4,567 hours, 3,523 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 14526850401
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK, THE APU FIREWALL WAS FOUND TO BE CRACKED AT THE UPPER END OF THE RIGHT VERTICAL STIFFENER.  MAINTENANCE REMOVED THE DAMAGED AREA AND PERFORMED A DOUBLER REPAIR IAW EMB 145 SRM 53-32-13, SECTION 6, FIGURE 205.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
